J. Phys. I France
Volume 5, Numéro 2, February 1995
Page(s) 159 - 179
DOI: 10.1051/jp1:1995105
J. Phys. I France 5 (1995) 159-179

Level spacing statistics of the bidimensional Fermi liquid: I. Landau fixed point and integrability

R. Mélin

CRTBT-CNRS, BP 166X, 38042 Grenoble Cedex, France

(Received 29 April 1994, revised 28 September 1994, accepted 4 November 1994)

We investigate the statistical properties of the excitation spectrum of one- and two-dimensional models for Landau liquids. The level spacing statistics are found to be Poissonian for non-zero separations and sufficiently strong interactions. In the Poissonian regime, the level spacing statistics are independent of the precise form of the interaction parameters.

© Les Editions de Physique 1995